# SDR MASA97021

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75ZV
- Make and model: Beech 1900D
- Aircraft serial: UE75
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Latched
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX/YKM - FLT 7793 - ON TAKEOFF FROM PDX AFTER THE GEAR WAS BROUGHT UP, THE CREW HEARD A LOUD WIND NOISE.  UPON INVESTIGATION, THE CREW FOUND THE CARGO DOOR HAD COME OPEN, BUT SHOWED NO INDICATION OF THIS ON THE ANNUNCIATOR PANEL.  AIRCRAFT RETURNED TO THE FIELD AND LANDED WITH NO FURTHER INCIDENTS.  IT WAS DETERMINED THE DOOR WAS NOT IN THE LOCKED POSITION DURING TAXI.  AIRCRAFT WAS FERRIED TO YKM WHERE IT WAS DETERMINED THE DAMAGE WAS TOO EXTENSIVE, SO THE AIRCRAFT WAS THEN FERRIED TO FMN FOR A RESERVE CREW TO FERRY IT TO MENA FOR STRUCTURAL REPAIR AND PAINT.  ACFT TTL HRS:  7,512.  ACFT TTL CYC:  11,414.  (X)
